# SDR P5CA0300997

- Difficulty date: November 30, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856CC12
- Part serial: 190643
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FOUND FO MAIN PITOT PROBE ANTI-ICE LIGHT ON.  REPLACED PITOT PROBE PER MM 30-31-01.  OPS CK AND LEAK CK OK.
